Can Paracetamol Be Taken Before Eating?
I have a fever and diarrhea. Every time I eat, I immediately vomit again. Can I take paracetamol before eating and after that I do not eat, because nausea continues. And what is the right medicine?
Hello Ocy, thanks for asking.
You should add information, such as how long you have been experiencing pain, what symptoms you are experiencing, and what medications you have consumed. The principle of therapy in diarrhea and vomiting is to replace lost fluids. Try to drink 200 ml of ORS after diarrhea and vomiting. You can make your own ORS solution, but it would be better if you buy ORS solution available at the pharmacy, because the composition is more appropriate. You can also try drinking vegetable broth or meat broth to replace lost fluids and nutrients. Choose the type of food that is easily digested and does not stimulate nausea.
Fluid intake should be more than when you have no diarrhea. If in normal conditions a person should drink water around 1500-2000 ml per day, so when diarrhea and vomiting, the volume should be more. Adequate fluid intake, will help overcome the fever. You will become more sweaty and urinate, so that body heat is discharged through sweat and urine. You can also take paracetamol before eating. If then the stomach feels sore after taking paracetamol, try to eat a little soft food. If symptoms do not improve after more than 3 days, see your doctor. The doctor may need to examine blood or stool samples to find the right diagnosis.
That is my explanation. May be useful. Regards.